MAUDE Adverse Event Report: BECTON DICKINSON NEEDLE 18X1-1/2 RB; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON NEEDLE 18X1-1/2 RB; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305196
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
Material: unknown batch#: unknown.It was reported by the customer that have an 18g needle which has contamination at the needle hub where it connects to a syringe.
 
Additional Manufacturer Narrative
(b)(4) follow up for device evaluation.It was reported the needle has contamination at the needle hub.To aid in the investigation, one sample in a sealed packaging blister and two photos were provided for evaluation by our quality team.A visual inspection was performed.First with 10x magnification and then with 30x magnification.No defects, imperfections or foreign matter of any kind was observed.A device history record review was completed for provided material number 305196, lot 4031358.The review did not reveal any detected quality issues during the production of this lot that could have contributed to the reported defect.There were no related quality notifications.All processes and final inspections complied with specification requirements.To date, there have been no other similar events reported for this lot.Based on the investigation and with the returned sample analysis the symptom reported by the customer could not be confirmed.
 
Event or Problem Description
Additional information received no injury reported needle was not used material: 305196 batch#: 4031358.It was reported by the customer that have an 18g needle which has contamination at the needle hub where it connects to a syringe.Verbatim: rcc received a complaint via email.We have an 18g needle which has contamination at the needle hub where it connects to a syringe.Needle is in original wrapper and can send out for further investigation.

Brand Name
NEEDLE 18X1-1/2 RB
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20389576
Report Number1911916-2024-00719
Device Sequence Number6548813
Product Code FMI
UDI-Device Identifier30382903051961
UDI-Public(01)30382903051961(11)240131(17)290630(10)4031358
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305196
Device Lot Number4031358
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2024
Supplement Date Received by Manufacturer10/14/2024
Initial Report FDA Received Date10/07/2024
Supplement Report FDA Received Date10/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown